# SDR HALA2013073000096

- Difficulty date: July 30, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 91,249 hours, 16,286 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AUTO THROTTLE EICAS MESSAGE APPEARED AT APROXIMATELY 35-40KTS.  LOW SPEED ABORT.   PERFORMED VISUAL INSPECTION, BRAKE TEMP INDICATION WERE 0-1, BELOW INSPECTION REQUIERMENTS NO FURTHER ACTION REQUIRED. OK TO CONTINUE IAW AMM 05-51-14-212-089.
